# SDR SWAA2025070386904

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 43,055 hours, 20,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERNAL HANDLE CAM ASSEMBLY RUBBING ON DOOR SKIN FASTENERS; INSUFFICIENT CLEARANCE<[01] INSTALLED WASHERS AND ADJUSTED PER AMM REF. 52-41-00. OPS CK GOOD.
